A class of quasitilted rings that are not tilted

Tom 104 / 2006

Riccardo Colpi, Kent R. Fuller, Enrico Gregorio Colloquium Mathematicum 104 (2006), 151-156 MSC: 16E10, 16G99, 16S50. DOI: 10.4064/cm104-1-10

Streszczenie

Based on the work of D. Happel, I. Reiten and S. Smalø on quasitilted artin algebras, the first two authors recently introduced the notion of quasitilted rings. Various authors have presented examples of quasitilted artin algebras that are not tilted. Here we present a class of right quasitilted rings that not right tilted, and we show that they satisfy a condition that would force a quasitilted artin algebra to be tilted.

Autorzy

  • Riccardo ColpiUniversità di Padova
    Via Belzoni
    35131 Padova, Italy
    e-mail
  • Kent R. FullerUniversity of Iowa
    Iowa City, IA 52242, U.S.A.
    e-mail
  • Enrico GregorioUniversità di Verona
    Ca' Vignal, Strada Le Grazie
    33100 Verona, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek